Dependent right censorship in the Marshall-Olkin bivariate Weibull distribution

N. Davarzani, A. Parsian, R. Peeters

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

In this paper, we consider paired survival data, in which pair members are subject to the same right censoring time, but they are dependent on each other. Assuming the Marshall-Olkin Multivariate Weibull distribution for the joint distribution of the lifetimes (X-1, X-2) and the censoring time X-3, we derive the joint density of the actual observed data and obtain maximum likelihood estimators, Bayes estimators and posterior regret Gamma minimax estimators of the unknown parameters under squared error loss and weighted squared error loss functions. We compare the performances of the maximum likelihood estimators and Bayes estimators numerically in terms of biases and estimated Mean Squared Error Loss.
Original languageEnglish
Pages (from-to)2222-2242
Number of pages21
JournalCommunications in Statistics - Theory and Methods
Volume44
Issue number11
DOIs
Publication statusPublished - 2015

Cite this